# SDR UHLA201511300828

- Difficulty date: November 30, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 29,682 hours, 17,484 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, FWD SERVICE DOOR OPEN EICAS MESSAGE CAME ON.  FOLLOW QRH, CABIN PRESSURE INDICATIONS ARE NORMAL.  THE DOOR LOCKED INDICATIONS ARE NORMAL. R & R PSEM 1, MAU 1 SLOT 3-4 IAW AMM 32-61-01.  OPS CHECK GOOD.
